# SDR UALA2012030701506

- Difficulty date: March 7, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 63,803 hours, 9,192 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PER FCD CONNECTOR IS NON COMPLIANT LOCATED AT STA 760 LBL 90 LIGHT ASSY L33145.  REPLACED CONNECTOR PER FCD JOB INSTRUCTIONS.  VERIFIED CORRECT CONNECTOR INSTALLED AND SECURE.
